# SDR DLM11030121

- Difficulty date: February 2, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 50,067 hours, 6,476 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D1 LTR CHECK- P/N ABH7269-509 FITTING CRACKED THRU FASTENER HOLES.  REPLACED WITH A -521 FITTING.  THIS IS THE LT SIDE FITTING FOR THE BRAKE PEDAL TORQUE TUBE ASSY REF NR297.
